# SDR DHL2008805508

- Difficulty date: February 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Broken
- Location: T/E Flap
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP UPPER SKIN BROKEN 0.500" AND HAS SIX DENTS (STA XW 71.000 - 91.000).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED DAMAGED PLATING IAW SRM 57-1-0 PG 1 AND SRM 51-1-21.  FABRICATED NEW PLATING OF AL 2024-T3 0.040" IAW SRM 57-7-1 FIG 1 ITEM "D".  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
